FREE STANDARD SHIPPING OVER $99

Categories

Shop by category

Fill your e-script Order Today

Chemist Own Ibuprofen 96 TabletsChemist Own Ibuprofen 96 Tablets

Chemists’ Own Ibuprofen 96 Tablets

$11.99

Out of stock

CHEMISTS’ OWN Ibuprofen 96 Tablets are the tablets for the effective temporary relief of pain associated with acute pain where inflammation is present and also pain associated with headache, period pain, dental pain, toothache, sinus pain, rheumatic pain, mild arthritis pain, muscular aches, strains and sprains, neuralgic conditions, cold and flu aches and pains and helps reduce fever.

Alternative to Nurofen®.

General Information

CHEMISTS’ OWN Ibuprofen 96 Tablets are for the temporary relief of acute pain where inflammation is present.

Size: 96 Tablets

Symptoms

  • – Headache
  • – Fever
  • – Muscular aches
  • – Cold & Flu aches and pains
  • – Period pain
  • – Dental pain
  • – Sinus pain
  • – Mild Rheumatic pain
  • – Mild arthritic pain
  • – Strains and sprains

 

Product Features

  • Does not contain: Gluten & Lactose

 

Ingredients

Ibuprofen 200 mg

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Chemists’ Own Ibuprofen 96 Tablets”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »